# SDR SWIA201231397

- Difficulty date: July 27, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 28,447 hours, 23,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CABIN EMERGENCY LIGHT FIXTURE IS DAMAGED.  (SERVICE)  REPLACED SERVICE DOOR EMERGENCY LIGHT FIXTURE IN REFERENCE TO MM.
